# SDR ASMF201109007

- Difficulty date: September 21, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 25,678 hours, 13,151 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Component: Door
- Component part number: 143A611031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, MX PERSONNEL DETECTED 1 DENT WITH NICK ON FWD CARGO DOOR SKIN AT STA 467 BETWEEN LONGERONS 19 AND 20 OF 1.562 LONG, 1" WIDE AND 0.047" DEPTH.  MX PERSONNEL CONFIRMED THAT THE DENT WAS OUT OF LIMITS IAW SRM 52-30-01.  ACFT WAS SENT TO THE HANGAR AND THE FORWARD CARGO DOOR WAS REPLACED IAW SRM MM 52-31-00, ALL CORRECT. ADDITIONALLY, PERSONNEL ISSUED THE NON ROUTINE CARD A0181044 AND FORWARD CARGO DOOR WAS REPAIRED IAW MESSAGE BOEING NR AMX-AMX-11-0443-02B AND NDT INSPECTION WERE PERFORMED, NO CRACKS WERE FOUND IAW NDTM PART 6 51-00-00, FIG 23, ALL CORRECT.
